# SDR AALA201808209030

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 59,172 hours, 22,256 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Inoperative
- Location: Seat 9c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BACK 9C, RECLINES INTO EXIT ROW. ADJUSTED RECLINE TO LOCK SEAT UPRIGHT FOR EXIT ROW.
